# SDR ABXA9800891

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Part number: 49176501N
- Condition: Corroded
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 22R END CAP CORRODED AT STATION 996.  REPLACED END CAP IAW DC9 SRM 51-30-2 AND 51-30-5.
